# SDR UPS04243173

- Difficulty date: September 14, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT WING ACCESS PANEL NR 8640 DELAM ALONG EDGE AND SUSPECT CRACK ON LWR SURFACE.  DAMAGED AREA CUT OUT AND REPAIRED IAW SRM 51-40-20.
